zbMATH — the first resource for mathematics

Existence and boundary stabilization of solutions for the coupled semilinear system. (English) Zbl 1172.35360
Summary: We investigate the global existence of both strong and weak solutions for a semilinear coupled system with homogeneous feedback boundary conditions in bounded open domain \(\varOmega \) in \(\mathbb R^n\) with \(n\in \mathbb N\). We also prove the exponential decay of total energy associated with weak solutions.

35G05 Linear higher-order PDEs
35N10 Overdetermined systems of PDEs with variable coefficients
35S15 Boundary value problems for PDEs with pseudodifferential operators
93D15 Stabilization of systems by feedback
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
Full Text: DOI
[1] Araruna, F.D.; Maciel, A.B., Existence and boundary stabilization of the semilinear wave equation, Nonlinear anal., 67, 1288-1305, (2007) · Zbl 1151.35050
[2] Haraux, A.; Zuazua, E., Decay estimates for some semilinear damped hyperbolic problems, Arch. ration. mech. anal., 191-206, (1988) · Zbl 0654.35070
[3] Henry, D.; Lopes, O.; Perisinotto, A., Linear thermoelasticity: asymptotic stability and essential spectrum, Nonlinear anal. TMA, 21, 1, 65-75, (1993)
[4] Kin, J.U., On the energy decay of a linear thermoelastic bar and plate, SIAM J. math. anal., 23, 4, 889-899, (1992) · Zbl 0755.73013
[5] Stampacchia, G., Equations elliptics of second order a coefficients discontinuous, (1966), Le Presse de l’Université de Montreal
[6] Lions, J.L.; Magenes, E., Problèmes aux limites non homogènes, applications, vol. 1, (1968), Dunod Paris
[7] Lions, J.L., Quelques Méthodes de Résolutions des problèmes aux limites non-linéares, (1968), Dunod Paris
[8] Milla Miranda, M., Traço para o dual DoS espaços de Sobolev, Bol. soc. paran. matemática (\(2^{a_{\bar{}}}\) Série), 11, 2, 131-157, (1990)
[9] Milla Miranda, M.; Jutuca, L.P., Existence and boundary stabilization of solutions for the Kirchhoff equation, Comm. partial differential equations, 24, 1759-1800, (1999) · Zbl 0930.35110
[10] Medeiros, L.A.; Milla Miranda, M., On a boundary value problem for wave equations: existence, uniqueness-asymptotic behavior, Rev. mat. apl. univ. Chile, 17, 47-73, (1996) · Zbl 0859.35070
[11] Scott Hansen, W., Exponential energy decay in linear thermoelastic rod, J. math. anal. appl., 167, 429-442, (1992) · Zbl 0755.73012
[12] Strauss, W.A., On weak solutions of semilinear hyperbolic equations, An. acad. brasil. cincia., 4, 2, 645-651, (1970) · Zbl 0217.13104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.